Asymptotics of the gradient of solutions to the perfect conductivity problem

Haigang Li, Yanyan Li, Zhuolun Yang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In the perfect conductivity problem of composite material, the gradient of solutions can be arbitrarily large when two inclusions are located very close to each other. To characterize the singular behavior of the gradient in the narrow region between two inclusions, we capture the leading term of the gradient and give a fairly sharp description of such asymptotics.

Original languageEnglish (US)
Pages (from-to)899-925
Number of pages27
JournalMultiscale Modeling and Simulation
Volume17
Issue number3
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Chemistry(all)
  • Modeling and Simulation
  • Ecological Modeling
  • Physics and Astronomy(all)
  • Computer Science Applications

Keywords

  • Blow-up and asymptotics
  • Gradient estimate
  • Perfect conductivity problem

Fingerprint Dive into the research topics of 'Asymptotics of the gradient of solutions to the perfect conductivity problem'. Together they form a unique fingerprint.

Cite this